# SDR GTIA030146

- Difficulty date: February 21, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Sta 180 To 160
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN STA 180 TO 160 LBR 8 INCHES TO 44 INCHES (20X36) FLOOR PANEL SOFT/ MUCHEY DAMAGED DETERIORATED CORR. INSERTS.  FABRICATED NEW PANEL.
